MathSciNet Relay Station
MathSciNet bibliographic data
MR469872 (57 #9653) 10D20
Freitag, Eberhard Siegelsche Modulfunktionen. (German) Jber. Deutsch. Math.-Verein. 79 (1977), no. 3, 79–86.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement